# SDR AMTA200700634

- Difficulty date: November 23, 2007
- Submitted: November 29, 2007
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- Engine: Rroyce RB211535E4
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 9640453011
- Part serial: 0059
- Condition: Unserviceable
- Location: Nr 2 Hf Xmitter
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT HF TRANSMITTER INOPERATIVE AT ALL CREW STATIONS.  REMOVED AND REPLACED RT HF COUPLER IAW MM 23-11-01-4.  OPS NORMAL.  (K)
